Serret-Frenet Equations in Minkowski Space

Authors

  • Md. Showkat Ali Department of Mathematics, University of Dhaka, Dhaka- 1000,
  • Md. Abu Hanif Sarkar Department of Mathematics, Jagannath University, Dhaka 1100,

DOI:

https://doi.org/10.3329/dujs.v61i1.15102

Keywords:

Serret-Frenet Equations, Minkowski space, vector differential equations

Abstract

In this paper we established the Serret-Frenet equations in Minkowski space. These equations originally formulated in Euclidean space in R3, constitute a beautiful set of vector differential equations which contains all intrinsic properties of parameterized curve. From the local theory of curves in R3 states that a curve lies in a plane if and only if its torsion vanishes, which gives us clear geometrical insight in the notion of torsion. This theorem has two counterparts in Minkowski space that has been focused.

Dhaka Univ. J. Sci. 61(1): 87-92, 2013 (January)

DOI: http://dx.doi.org/10.3329/dujs.v61i1.15102

Downloads

Download data is not yet available.
Abstract
1202
PDF
3251

Downloads

Published

2013-05-27

How to Cite

Ali, M. S., & Sarkar, M. A. H. (2013). Serret-Frenet Equations in Minkowski Space. Dhaka University Journal of Science, 61(1), 87–92. https://doi.org/10.3329/dujs.v61i1.15102

Issue

Section

Articles